# SDR SWAA2013071118090

- Difficulty date: July 9, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 22,028 hours, 9,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A2611
- Condition: Broken
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR TO SIDEWALL CAP STRIP BROKEN & CRACKED BETWEEN BS 790 & BS 727D+4".  R&R CAP STRIPS IAW DRAWING & SRM.
